# SDR DALA2021022201035

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 1,580 hours, 158 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 2b & 2c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3514 2B & 2C O2 MASKS FELL.  CORRECTIVE ACTION:  STOWED AND SECURED O2 MASKS.  CHECKED NORMAL.  (7666758)
